Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 3, Pages 351–368 (Mi zvmmf11040)  

New technique for formulation of domain decomposition algorithms

V. I. Agoshkovab

a Marchuk Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow, 119333 Russia
b Faculty of Computational Mathematics and Cybernetics, Lomonosov Moscow State University, Moscow, 119991 Russia

Abstract: A new technique is proposed for constructing domain decomposition algorithms based on optimal control theory, the theory of inverse and ill-posed problems, application of adjoint equations, and modern iterative processes. The technique applies to a broad class of problems in mathematical physics (including ones with nonsymmetric operators, convection-dominant operators, etc.).

Key words: domain decomposition algorithms, optimal control, inverse problems, adjoint equations.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00595
This work was supported by the Russian Foundation for Basic Research, project no. 19-01-00595.


DOI: https://doi.org/10.31857/S0044466920030023


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:3, 353–369

Bibliographic databases:

UDC: 519.63
Received: 05.08.2019
Revised: 23.10.2019
Accepted:18.11.2019

Citation: V. I. Agoshkov, “New technique for formulation of domain decomposition algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 60:3 (2020), 351–368; Comput. Math. Math. Phys., 60:3 (2020), 353–369

Citation in format AMSBIB
\Bibitem{Ago20}
\by V.~I.~Agoshkov
\paper New technique for formulation of domain decomposition algorithms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 3
\pages 351--368
\mathnet{http://mi.mathnet.ru/zvmmf11040}
\crossref{https://doi.org/10.31857/S0044466920030023}
\elib{https://elibrary.ru/item.asp?id=42445959}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 3
\pages 353--369
\crossref{https://doi.org/10.1134/S0965542520030021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000532248600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084508480}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11040
  • http://mi.mathnet.ru/eng/zvmmf/v60/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021